# SDR SWIA200616304

- Difficulty date: February 18, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 600 hours, 420 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 1006
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 435 hours, 304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL CAUTION AND STATUS MSG.   REPLACED NR 1 SSCU IAW 27-61-0.  OPERATIONAL CHECK GOOD.
